Prep for USMLEPrep for USMLE
         Forum      |     Resources New Posts   |   Register   |   Login





 Expectant Mom Need Answers !?  
Get Adobe Flash player



Post Reply  
  • 0/5
  • 1
  • 2
  • 3
  • 4
  • 5


Author4 Posts
  #1

I took the medicines
flagyl
tetracycline
pariet

and may have conceived just a week after finishing the prescribed medication (2 week duration), should i be concerned? what could happen to my baby ? and is there anything i can do to help now ?


  #2

At that early stage, if subjected to any type of stress the embryo just aborts and the effects aren't teratogenic as no organogenesis is occuring. If it survived this period, then most likely and hopefully the baby will be fine. The most dangerous period as regards teratogenic effects due to medication is week 4-8, it can happen later too but is most harmful during this period.


  #3

All or nothing in the first two weeks after conception. No worry with those drugs before conception


  #4

well im 3 months now, and everything seems to be fine





Bookmark and Share





Login or Register to post messages








show Similar forum topics

RITHU,expectant mother
RITHU, THE EXPECTANT MOTHER
any expectant moms studyin for step2 ck?
show Related resources

Family Medicine (National Medical Series Questions and Answers for Independent Study)
Review of Medical Physiology: Questions With Answers








Advertise | Support | Privacy | TOS | Premium | Contact